# SDR C1HA200581016

- Difficulty date: September 12, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 68,597 hours, 36,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED IN FWD CARGO -B- STA 660 OVER STRINGER 26R, MARKED.  CUT OUT DAMAGED AREA DIM 2.125 X 1 INCH, FABBED REPAIR ANGLE FROM 7075T6 .063 PO 9002126 DIM 13 X 4 INCHES IAW 727 SRM 53-10-2 FIG 5 AND 51-40-3 FIG 1.  REPAIR ANGLE TREATED AND PRIMED INSTALLED IAW 727 SRM 51-10-2 AND 51-40-3 FIG 1.
